advertisement
Question
Posted by: Liya | 2008/07/10

ice on hands

Pharmacist, my hands are always freezing my feet too. what can i apply to them to help?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

L

Ask for nicotinamide tablets at your pharmacy's dispensary. Start by taking half a tablet in the morning and at night. If not effective gradually increase this. It may cause hot flushes if you are taking too high a dose.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement